Hi, I have had serious problems with drink over a twenty year period.
These bouts have lasted from three days to three weeks.
Over the past approx.3 years, I go into convulsions during de-tox, thus having to be hospitilised. During these times I would be on tropium for a couple of weeks (on release from medical care). My last stay in hospital was Nov.2005 and I am still taking Chlordiazepoxide daily. Plus in the morning I take Citalopram. This drug has been ongoing for some years now. This has been the longest period I have taken Tropium ..& am now beginning to have side effects??
1..Feelings of lethargy.
2..Very low self-esteem.
3..Periods of intense sleepiness,normally 6p.m.to 8.p.m.
4..hallucinations(quite intense,sense of shadowy figures beside me.)& more profound as to seeing people entering the room..
5..Lack of confidence..
6..Life seems a waste of time..
7..Memory loss ,short term,or perhaps more lack of concentration..
8..Frequent bursts of intense mental activity..
[i:e00bc8ce8a]This message was automatically imported from the original Patient Experience[/i:e00bc8ce8a]